Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-AGH4-0003-0052

Czasopismo

Opuscula Mathematica

Tytuł artykułu

On the structure of characteristic surfaces related with partial differential equations of first and higher orders. Pt. 1

Autorzy Prykarpatska, N. K.  Pytel-Kudela, M. 
Treść / Zawartość
Warianty tytułu
Języki publikacji EN
Abstrakty
EN The geometric structure of characteristic surfaces related with partial differential equations of first and higer orders is studied making use the vector field technique on hypersurfaces. It is shown, that corresponding characteristics are defined uniquely up to some smooth tensor fields, thereby supplying additional information about the suitable set of their solutions. In particular, it may be very useful for studying asymptotic properties of solutions to our partial differential equations under some boundary conditions.
Słowa kluczowe
EN characteristic surface   vector fields   tangency   Monge cone   tensor fields  
Wydawca AGH University of Science and Technology Press
Czasopismo Opuscula Mathematica
Rocznik 2005
Tom Vol. 25, no. 2
Strony 299--306
Opis fizyczny Bibliogr. 9 poz.
Twórcy
autor Prykarpatska, N. K.
  • AGH University of Science and Technology, Faculty of Applied Mathematics, al. Mickiewicza 30, 30-059 Kraków, Poland, prykanat@cybergal.com
autor Pytel-Kudela, M.
  • AGH University of Science and Technology, Faculty of Applied Mathematics al. Mickiewicza 30, 30-059 Kraków, Poland, natpats@yahoo.com
Bibliografia
[1] Malgrange B.: Existence et approximation des solution des equations aux derivees partielles et des equations de convolution. Ann. Inst. Fouier, (6) 1956, 271—351.
[2] Evans L.C.: Partial differential equations. AMB, USA, 1998.
[3] Benton S.: The Hamilton-Jakobi equation: a global approach. Academic Press USA, 1977.
[4] Garabedian P.: Partial differential equations. Wiley Publ., USA, 1964. [5] John F.: Partial differential equations. Berlin, Springer, 1970.
[6] Arnold V. I.: Lectures on partial differential equations. Moscow, Fazis, 1999 (Rus­sian).
[7] Prykarpatska N.K., Blackmore D.L., Prykarpatsky A.K., Pytel-Kudela M.: On the inf-type extremality solutions to Hamilton-Jacobi equations and some genera­lizations. Miskolc Mathematical Notes (4) 2003, 157-180.
[8] Prykarpatska N.K., Prytula M.M.: On the inf-type extremality solution to a Hamilton-Jacobi equation on the sphere SN. Nonlinear Oscillations, (3) 2000 1, 74-77.
[9] Mykytiuk Ya. V., Prykarpatsky A. K., Blackmore D.: The Lax solution to a Hamil-ton-Jacobi equation and its generalization. Nonlinear Analysis, (2003) 55, 629-640.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-AGH4-0003-0052
Identyfikatory